# SDR 07FDEA02838

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974219220
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD SPLICE REPAIR ON TOP CAP BEAM C 63 NOT CONFORM TO SRM REPAIR RENEWED IAW SRM 53-10-15 FIG 207.
